# SDR CALA2023112403458

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 111,331 hours, 23,864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE CAUTION MSG ON FLAP ON FLAP EXTENSION TO 25 IN GUIDANCE WITH FIM 27-51 FAULT TREE 808, BITE THE PSEU, NO PICTURE UPDATED PERFORMED FSEU BITE CHECK ON ALL 3 FSEU''S NO FAULTS WERE ON ANY PHOTO ATTACHED. CONDITION OF FLAP INDICATOR AND FLAP HANDLE ON FAULTS FOUND. CYCLED FLAPS WITH HYDRAULICS THROUGH FULL TRAVEL 2 FSEU. ARRIVAL. TIMES, FLAPS OPERATED NORMALLY WITH NO ABNORMAL FDES. CONTINUED WITH FIM 27-51 FAULT TREE 808 AND FOUND A TRIPPED BALLSCREW, FLUID LEVEL,TRACK AND ROLLERS WITH NO DEFECT NOTED. OVERLOAD INDICATOR ON LEFT HAND MOST OUTBOARD TE FLAP TRANSMISSION. RESET TRIP INDICATOR AND CYCLED FLAPS MULTIPLE TIMES IAW AMM 27-51-00 WITH NO FAULT. INSPECTED TRANSMISSION, ADD EMP:389831
